# SDR UPS97824396

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1691
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, AFT FUSELAGE SKIN F/S 1691 AT LONG 30R TO 28R CORRODED BEYOND LIMITS.  REPAIRED IAW SRM 51-1-20D, 51-1-21, AND 53-2-1.
